MathSciNet Relay Station
MathSciNet bibliographic data
MR746870 (85h:11013) 11D09
Mohanty, S. P.; Ramasamy, A. M. S. The simultaneous Diophantine equations $5y\sp{2}-20=X\sp{2}$ and $2y\sp{2}+1=Z\sp{2}$. J. Number Theory 18 (1984), no. 3, 356–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement